| Model Number |
0094160 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
Event or Problem Description
It was reported that the drainage eyes on the catheter were placed too close to the tip.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause for this failure could be "insufficient eyelet area; eyes too large / wrong placement".The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿caution: this product contains natural rubber latex which may cause allergic reactions.With funnel end 16¿ (40.6cm) length, two eyes, x-ray opaque rubber.Warning: do not use ointments or lubricants having a petrolatum base.They will damage latex.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Visually inspect the product for any imperfections or surface deterioration prior to use.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed.Six red rubber latex (urethral) catheters were returned opened in their original packaging.When the tip lengths were measured using a caliper, all the tip lengths were found to be within specifications.Since the reported event is unconfirmed, a dhr review is not required.The instructions for use were found adequate and state the following: ¿¿visually inspect the product for any imperfections or surface deterioration prior to use¿.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.